# SDR 97ZZZX512

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070010
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: 66616002
- Condition: Burned
- Location: Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAIDED WIRE TYPE BATTERY CABLES LOOSE AT BATTERY TERMINALS, CAUSES SEVERE VOLTAGE FLUCTUATIONS AND FLIGHT INTERRUPTION.  OPERATOR REPORTS NUMEROUS PROBLEMS WITH THIS TYPE CABLE.  EXTREMELY DANGEROUS CONDITIONS RESULT WHEN BRAIDING COMES UNDONE AND BATTERY TERMINALS GET LOOSE.
